Should i get my period soon after taking plan b?

I took the morning after pill the next day, my question is, am I suppossed to get my period soon after I take the pill or do I just wait for my normal period to arive? it has been about 10 days and I dont have it yet, I have the same symptoms as when I was pregnant but I am wondering if the pill can still be causing this symptoms after 10 days of taking it? (very tired, nausea, boobs hurt, peeing a lot)

2 answers

Recent Questions Health  Add Answer


ANSWER #1 of 2

Well maybe he reaction in the pill you took had cause even a bigger reaction into your body which is a little normal.I would recommend that you don't take any pills because you should know that when your pregnant your period stops but once you have gave birth you should give it time. In about a few more days if the period you want doesn't come back that means that you are either done which is not normal or you eed to go to the doctors office and see if they can figure out your problem
hope hat I helped


ANSWER #2 of 2

As the doctor probably explained to you:
Your period will start within 24 to 72 hours of taking the plan b pill. That's what it does, eg, induces your period right away.

IF you didn't listen to the doctor and instead waited ten days, with no period and feel like you are pregant, there is a VERY good chance, yep, you're pregnant and the plan b pill was not effective.

Anytime you get a prescription medication from a doctor, if you don't follow their directions completely and CALL them with questions, concern or follow ups, then you run the risk of whatever treatment they gave you not being as effective as it should be.

How do I get my period faster?

Add your answer to this list



SIMILAR QUESTIONS